MathSciNet Relay Station
MathSciNet bibliographic data
MR2140435 (2007b:35228) 35L65 (35L60 82B40)
Tidriri, M. Analysis of a coupled system of kinetic equations and conservation laws: rigorous derivation and existence theory via defect measures. Trans. Amer. Math. Soc. 357 (2005), no. 6, 2133–2164 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement